# SDR AUS20040032

- Difficulty date: January 20, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Govt N24A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(AUS) LT MAIN LANDING GEAR SWITCH FAILED AND WIRES BROKEN.  LANDING GEAR OVERRAN EXTENSION AND JAMMED PREVENTING LANDING GEAR FROM BEING RETRACTED.
